MathSciNet Relay Station
MathSciNet bibliographic data
MR1085944 31B20 (31B35 35B60 35J67)
Jin, Zhi Ren A unique continuation property on the boundary for solutions of elliptic equations. Trans. Amer. Math. Soc. 336 (1993), no. 2, 639–653.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement